# SDR P5CA2013051300267

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB STIFFENER INBOARD OF AILERON POWER CONTROL PACKAGE COMPARTMENT AT WBL 446 HAS DAMAGE FOUND DURING INSPECTION OF THE AREA.  WORK IN PROGRESS.
